U.S. doctors online nowAsk doctors free
Duluth, MN
A 19-year-old male asked:

I took cellucor c4 pre-workout two days ago and now have spotting from vagina. are these two related? i haven't had sex in 4 weeks. period 5 days ago

1 doctor answer1 doctor weighed in
Dr. Martin Raff
Infectious Disease 57 years experience
See an OB/GYN: You may simply be having menstrual irregularities which are very common from multiple causes. Cellucor is very unlikely to be related. If it persists see a doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 8, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.